Vahram Zh. Dumanyan
Biography
Education
YSU, Yerevan; Steklov Mathematical Institute of Academy of Sciences of USSR, Moscow

Academic degree
Candidate – “On the uniform quasiasymptotics of solutions of hyperbolic equations”, 1990, Steklov Mathematical Institute of Academy of Sciences of USSR, Moscow

Professional experience
YSU, Yerevan; Steklov Mathematical Institute of Academy of Sciences of USSR, Moscow; Stephan Banach International Mathematical Centre, Warsaw, Poland; Trier University, Trier, Germany; Lomonosov State University, Moscow

Academic courses
Differential Equations, Partial Differential Equations

Scale of professional interests
Partial Differential Equations, functional analysis

Participation in grant projects
DAAD, Germany, 2003, 2006

Languages
Armenian, russian, english

Professional membership
Member of the Armenian Mathematical Association, member of professional council

Awards received
YSU Gold Medal, MES Gold Medal

duman@ysu.am

Vahram Zh. Dumanyan

Dean | Faculty of Informatics and Applied Mathematics
 
 

Book

Վ. Ժ. Դումանյան

Մաթեմատիկական ֆիզիկայի հավասարումներ | Դասագիրք: ԵՊՀ հրատ.: 2017թ․, 132 էջ, Հայաստան, Երևան

Վահրամ Դումանյան

Մաթեմատիկական ֆիզիկայի հավասարումներ | Դասագիրք, Երևան, ԵՊՀ հրատ., 2017 143 էջ |
 

Article

Dumanyan V. Zh.

On the estimation of for solutions of second order elliptic equations | Uchenye zapiski Yerevan State University, No. 2(2008), p. 145-147. (Russian)

Dumanyan V. Zh.

On the boundedness of Dirichlet's weight integral for solution of the Dirichlet problem for the second order elliptic equation | Reports of NAS RA, v. 108, No. 1, 2008, p. 45-49. (Russian)

Dumanyan V. Zh.

On the near the boundary behaviour of solution of the Dirichlet problem for the general second order elliptic equation | Reports of NAS RA, v. 108, No. 2, 2008, p. 110-116. (Russian)

Dumanyan V. Zh.

On the boundary values of solution of the Dirichlet problem for the second order elliptic equation | Proceedings of the Second Russian-Armenian workshop on mathematical physics, complex analysis and related topics, 5-11 October, 2008, Moscow, Russia, p. 32. (Russian)

V. Zh. Dumanyan

Об оценке int(|du|^2) для решений эллиптических уравнений второго порядка (Երկրորդ կարգի էլիպսական հավասարումների լուծումների համար int(|du|^2)-ի գնահատականի մասին) | ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 2008, #2, էջ 145-147 (ռուսերեն) |
1   2   3   4   5   6   7  |  See all
 

Thesis

Dumanyan V.

On solvability of a Dirichlet problem with the boundary function in L2 for the second-order elliptic equation | International Conference HARMONIC ANALYSIS AND APPROXIMATIONS, VI 12 - 18 September, 2015 Tsaghkadzor, Armenia Yerevan, 2015-09-12, p. 30 |

В.Ж.Думанян

Линейные уравнения эллиптического типа | Изд-во: Palmarium Academic Publishing, 2012, с. 184

Dumanyan V. Zh.

On solvability of the Dirichlet problem for a general second-order elliptic equation | Third International Conference on Mathematical Physics and Its Applications, August 27 – September 1, 2012, Samara, Russia. Abstracts, p. 127-128

Dumanyan V. Zh.

On solvability of the Dirichlet problem for a general second-order elliptic equation | International Conference «Differential Equations and Related Topics» dedicated to Ivan G. Petrovskii, XXIII Joint Session of Petrovskii Seminar and Moscow Mathematical Society, May 30–June 4, 2011, Moscow, Russia. Abstracts, p. 183-184

Dumanyan V. Zh.

On the quasiasymptotics of solutions of hyperbolic equations | Second Soviet conference «New approaches to the solving of differential equations» (May 30 – June 1, 1989, Drogobeach, Ukraine, USSR), Proc. of the conference, Moscow, 1991, p. 63
1   2  |  See all